Volume 30, Issue 4
Optimal Regularity and Control of the Support for the Pullback Equation

O. Kneuss

J. Part. Diff. Eq., 30 (2017), pp. 317-328.

Published online: 2017-11

Preview Purchase PDF 163 3436
Export citation
  • Abstract

Given f ,g two Cr,α either symplectic forms or volume forms on a bounded open set Ω ⊂Rn with 0<α<1 and r ≥0, we give natural conditions for the existence of a map ϕ∈Diffr+1,α(Ω;Ω) satisfying $$ϕ ∗ (g) = f \;\; {\rm in}  \;\; Ω \quad  {\rm\ and \quad supp}  \;\;(ϕ−id)⊂Ω.$$

  • Keywords

Symplectic forms volume forms optimal regularity.

  • AMS Subject Headings

35F60, 58A10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

olivier.kneuss@gmail.com (O. Kneuss)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-30-317, author = {Kneuss , O.}, title = {Optimal Regularity and Control of the Support for the Pullback Equation}, journal = {Journal of Partial Differential Equations}, year = {2017}, volume = {30}, number = {4}, pages = {317--328}, abstract = {

Given f ,g two Cr,α either symplectic forms or volume forms on a bounded open set Ω ⊂Rn with 0<α<1 and r ≥0, we give natural conditions for the existence of a map ϕ∈Diffr+1,α(Ω;Ω) satisfying $$ϕ ∗ (g) = f \;\; {\rm in}  \;\; Ω \quad  {\rm\ and \quad supp}  \;\;(ϕ−id)⊂Ω.$$

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v30.n4.3}, url = {http://global-sci.org/intro/article_detail/jpde/10677.html} }
TY - JOUR T1 - Optimal Regularity and Control of the Support for the Pullback Equation AU - Kneuss , O. JO - Journal of Partial Differential Equations VL - 4 SP - 317 EP - 328 PY - 2017 DA - 2017/11 SN - 30 DO - http://doi.org/10.4208/jpde.v30.n4.3 UR - https://global-sci.org/intro/article_detail/jpde/10677.html KW - Symplectic forms KW - volume forms KW - optimal regularity. AB -

Given f ,g two Cr,α either symplectic forms or volume forms on a bounded open set Ω ⊂Rn with 0<α<1 and r ≥0, we give natural conditions for the existence of a map ϕ∈Diffr+1,α(Ω;Ω) satisfying $$ϕ ∗ (g) = f \;\; {\rm in}  \;\; Ω \quad  {\rm\ and \quad supp}  \;\;(ϕ−id)⊂Ω.$$

O. Kneuss. (2019). Optimal Regularity and Control of the Support for the Pullback Equation. Journal of Partial Differential Equations. 30 (4). 317-328. doi:10.4208/jpde.v30.n4.3
Copy to clipboard
The citation has been copied to your clipboard